# SDR ASAA2022102240486

- Difficulty date: October 22, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,530 hours, 17,248 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 99031711
- Condition: Faulted
- Location: Display
- Part time: 524 hours, 144 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTS FD FLAG ON PILOT DISPLAY (CAPT SIDE). GROUNDED - YES.   PERFORMED ILS SYSTEM TEST PER B737-800 AMM 34-31-00-730-801 SYSTEM TEST PASSED  DFCS BITE GROUP 12 FLIGHT DIRECTOR BITE TEST PASSED. PERFORMED DFCS BITE PER B737-800 FIM 22-11 TASK 801 IN FAULT HISTORY HAS SEVERAL HITS FOR THE MODE CONTROL PANEL. REMOVED & REPLACED MCP IAW AMM 22-11-34/401. PERFORMED LRU REPLACEMENT TEST FOR MCP (GROUP #32) IAW AMM 22-11-34/501. LAND VERIFY TEST (GROUP #49) IAW AMM 22-11-00/201.
